# SDR KCSA081113

- Difficulty date: February 23, 2008
- Submitted: February 23, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR HAS A 5 INCH LONG CRACK IN FORWARD LOWER VERTICAL FRAME AT STA 445 BETWEEN WL 205 & 210.
